It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Chris1 on November 10, 2000 at 23:11:09:

In Reply to: Re: For Chris1 posted by Flex on November 10, 2000 at 21:51:52:


Hey Flex, I appreciate your concern. In fact before deciding to take these high doses of B5 I myself searched a lot to find out if there is any problem that I am inviting.

However, everytime my search gave me the same result. No toxic effects have been reported, at the most diarrhea, no long term studies have been carried out.

I thought hey, that's better than accutane (though I don't think mine need that) or antibiotics (the bad effects of whose long term dosage we all are aware of) or Birth Control Pills (that I cannot take being a male, I guess), most of the natural methods I had already been trying .....

People were reporting great results, evidence favored B5 and logic too took it side since its water soluble and won't be deposited in the body but the excess would be thrown out. The scientific study I mentioned earlier which probably is the only scientific study on the long term megadoses of B5 also mentioned its beneficial effect on acne so I decided to take the plunge and here I am, till now I have been satisfied with the results.

For countering weight loss I am taking other measures and I completely agree with you that if anyody feels any bad side effect because of this they should definitely lower the dose.

Hey, one more thing I asked one of my friends here who is a doctor (not a derm) about B5 and he said hey Chris B5 is Niacin; I said oh! thanks for telling that I did not know:)

Thanks for your comments.

Take care.

Chris1

Follow Ups

All times are GMT -7. The time now is 03:55 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!